# SDR SWAA991326

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6042221
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND EEPLS LIGHTS DIMMED.  REMOVED AND REPLACED AFT EEPLS POWER SUPPLY PER MM.
